Open Access
Translator Disclaimer
June 2008 On an extension of the Hilbertian central limit theorem to Dirichlet forms
Christophe Chorro
Osaka J. Math. 45(2): 457-470 (June 2008).

Abstract

In a recent paper ([2]), Nicolas Bouleau provides a new tool, based on the language of Dirichlet forms, to study the propagation of errors and reinforce the historical approach of Gauss. In the same way that the practical use of the normal distribution in statistics may be explained by the central limit theorem, the aim of this paper is to underline the importance of a family of error structures by asymptotic arguments.

Citation

Download Citation

Christophe Chorro. "On an extension of the Hilbertian central limit theorem to Dirichlet forms." Osaka J. Math. 45 (2) 457 - 470, June 2008.

Information

Published: June 2008
First available in Project Euclid: 15 July 2008

zbMATH: 1159.31003
MathSciNet: MR2441950

Subjects:
Primary: 31C25 , 47B25 , 49Q12 , 60B12 , 60F05

Rights: Copyright © 2008 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.45 • No. 2 • June 2008
Back to Top